Posted by: Issy | 2011-06-27

Yaz and hair loss

Hi Doc

I stopped takin the pill 2 years ago because i started experiencing hair loss.

My hair has not fully recovered but is slowly getting there.

However i have been experiencing bad hormonal breakouts and I am consdering going on Yaz - never tried it before and really need to know if i am going to experience hair loss again i rather seek another solution for my acne but the hair loss is a big no-no for me?

I don''t need to be on the pill it would be purely for my skin as i''m not sexually active.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


If you have concerns about taking Yazmin for your acne, I rather suggest that you consult a dermatologist to have your acne classified and to have the correct treatment prescribed. The dermatologist will also be able to provide advice about your hairloss. Remember there are several treatable conditions causing hairloss.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.